# SDR DXTR2017022501

- Difficulty date: February 22, 2017
- Submitted: February 25, 2017
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N642QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605561
- Aircraft time: 10,460 hours, 8,251 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 66110301
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED HAS ONE CRACK EACH ON THE FWD & AFT WEB ASSY.  EACH CRACK MEASURES APPROXIMATELY 0.25 INCHES LONG.  ACCOMPLISHED MAJOR REPAIR IAW ERO-886507 DATED FEB 23/2017 & FAA FORM 8110-3 DATED FEB 23/2017.
